Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Month one of Yasmin my skin got pretty clear (but that may have been due to the tetralysal which I've been taking for 3 months now) However, now I'm nearing the end of the second pack and have been breaking out since about the second week of pack two....

Is this normal? If so how long does the initial breakout usually take to end?

Link to comment
Share on other sites

Hey there! I have used Yaz to clear up my acne as well. I don't think this is an initial breakout. I think it is just a normal breakout from your hormones fluctuating. As the months go on, the breakouts will get milder and milder because your hormones will stabilize and there will be less and less androgens in your body. But this stuff is awesome for acne! Good choice!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×